MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S1

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM QUADRA LATERIZED HAP 12/14 S1
Model Number 01.12.031
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 april 2026 lot 2001753: (b)(4) items manufactured and released on 10-jul-2020.Expiration date: 01-jul-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Five additional pieces (lot number 2001753a) were resterilized and released on 13-nov-2025 (expiration date 27-oct-2030), of which 3 have been sold with no similar reported event during the period of review.Clinical evaluation about 5 years after primary cementless tha, the stem is loose and requires revision.The stem looks correctly implanted.Only a-p xrays were provided, so no real evaluation of the correct sizing could be done, but the experience of the surgeon is such that an undersizing error is hardly imaginable.For unexplained reasons, the patient did not osteointegrate the implant, and the loosening is the inevitable consequence.There are no clues that we could identify to determine any other cause of this adverse event, which should probably be categorized as idiopathic aseptic loosening.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery due to quadra-h lat loosening about 5 years and 2 months after the primary surgery.The stem was easily removed with flexible osteotomes and a fabian hip removal tool.The stem appeared to have no ha coating on removal.Only stem and head revised, cup and hc pe liner not removed.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM QUADRA LATERIZED HAP 12/14 S1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25160338
Report Number3005180920-2026-00405
Device Sequence Number10642556
Product Code JDI
UDI-Device Identifier07630030802133
UDI-Public07630030802133
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number01.12.031
Device Lot Number2001753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale